# SDR GLBA2012101800080

- Difficulty date: October 18, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 36,311 hours, 47,517 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT THE CARGO DOOR CAME OPEN IN FLIGHT, LANDED SAFELY.  MAINTENANCE REPLACED ALL PARTS AND FRAMES REQ IAW SRM, OPS CHECKED FLIGHT SAT.
